# SDR SWAA2024092027372

- Difficulty date: August 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2024-525553<[01] FABRICATED FLOOR PANEL 140CF LOC. AT AFT CARGO COMPARTMENT MATERIAL USED ALUMINUM SHEET P/N: 2024-T3 0.071' PO:2024 179116 IAW B737-800 SRM 51-40-02 SRM 51-40-08 AND DWG 453A2610 SHEET 11 AND 12 REV C . SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK VERIFIED; COMPLETE.
